# SDR CALA2019082301406

- Difficulty date: August 20, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N876UA
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 44,328 hours, 28,679 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER DOOR SILL AT CORNER AROUND GIRT BAR FITTING FOUND CORROSION.   GIRT BAR FITTING REMOVED AND REPLACED AS PER SRM51-42-11 REV.128(UAL) AND SRM51-44-11 REV.128(UAL) AND PER DWGD53480505 ISSUE:CE.
